Translator Disclaimer
January 2019 Bayesian Estimation of Cox Proporional Hazard model under A Piecewise Constant model for Baseline Hazard and the problem of Survival Time Axis Grid
Chellai FATIH, Boudrissa NAIMA
Afr. J. Appl. Stat. 6(1): 551-564 (January 2019). DOI: 10.16929/ajas/2019.551.230

Abstract

The determination of the number and the lengths of intervals of the baseline risk function $\lambda_{0}(t)$ is an important issue in Piecewise constant Exponential Models (PEM) and Proportional Hazard Models (PH), especially, when using Bayesian inference. In this context, we propose a simple method to estimate that number and thoses lenghts of interval for constructing Bayesian PH Cox model. Based on real data, the obtained results that the estimated parameters are not affected, but the log-likelihood and information criterion are very sensitive. On this, the problem of model selection is considered to assess the influence on decision making.

La détermination du nombre et de la longueur des intervalles de la fonction de risque de base $\lambda_{0}(t)$, est un problème important dans les modèles exponentiels constant par morceaux (ECM) et les modèles à risque proportionnels (PH); notamment, lorsque nous utilisons l'inférence bayésienne. Dans ce contexte, nous proposons une méthode simple permettant d'estimer le nombre et la longueur des intervalles afin de construire un modèle bayésien de Cox PH. Sur la base des données réelles, les résultats obtenus montrent que les paramètres d'estimation n'ont pas été affectés, mais que les critères de log-vraisemblance et d'information sont très sensibles. Sur cette base, le problème de la sélection du modèle est considéré pour évaluer l'influence sur la prise de décision.

Citation

Download Citation

Chellai FATIH. Boudrissa NAIMA. "Bayesian Estimation of Cox Proporional Hazard model under A Piecewise Constant model for Baseline Hazard and the problem of Survival Time Axis Grid." Afr. J. Appl. Stat. 6 (1) 551 - 564, January 2019. https://doi.org/10.16929/ajas/2019.551.230

Information

Published: January 2019
First available in Project Euclid: 17 May 2019

Digital Object Identifier: 10.16929/ajas/2019.551.230

Subjects:
Primary: 62F15, 62Nxx

Rights: Copyright © 2019 The Statistics and Probability African Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.6 • No. 1 • January 2019
Back to Top